# SDR K11A2025040200309

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N337CK
- Make and model: Boeing 737-3Y0
- Aircraft serial: 25173
- Aircraft time: 56,690 hours, 40,556 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FO SIDE OXYGEN MASK BECAME INOPERATIVE AFTER 2 MINUTES OF USE.  EMERGENCY PROCEDURE (DESCRIBE UNSCHEDULED LANDING, EMER. DESCENT, ETC) TEXT: FO SWITCHED TO AN ADDITIONAL MASK IN THE COCKPIT.  REATTACHED FO’S OXYGEN MASK HOSE IAW B737 AMM 35-12-86. PERFORMED OPS CHECK AND LEAK CHECK IAW B737 AMM 35-12-00 AND LEAK CHECK GOOD NO DEFECTS NOTED.
